# SDR AALA202110270621

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 15,385 hours, 5,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: 4984
- Condition: Leaking
- Location: Oil Cooler
- Part time: 1,431 hours, 595 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL REPORTED IN THE CABIN AND FLIGHT DECK DURING CLIMB. REPLACED APU OIL COOLER (AALA202110278085) AND FAN IAW WORKCARDS 26L00021001, 26L0021002, AND 26L00021004; LEAK AND OPS CHECK GOOD.
